On the construction of Lyapunov's function
Proceedings of the Yerevan State University. Physical and mathematical sciences, no. 1 (1987), pp. 39-45
Cet article a éte moissonné depuis la source Math-Net.Ru
The problem of stability of the system of non-linear stationary differential equations is considered when perturbating forces of small integral act on the system during finite time interval. By means of Lyapunov’s functions necessary and sufficient conditions have been obtained for linear stationary systems in case of which the system is stable for any acting forces [1]. The sufficient conditions in case of which the non-linear system is stable for any acting forces have been defined. A concrete example has been constructed where the system becomes instable when the mentioned conditions are not kept.
@article{UZERU_1987_1_a6,
author = {M. S. Gabrielyan and S. G. Shahinyan},
title = {On the construction of {Lyapunov's} function},
journal = {Proceedings of the Yerevan State University. Physical and mathematical sciences},
pages = {39--45},
year = {1987},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/UZERU_1987_1_a6/}
}
TY - JOUR AU - M. S. Gabrielyan AU - S. G. Shahinyan TI - On the construction of Lyapunov's function JO - Proceedings of the Yerevan State University. Physical and mathematical sciences PY - 1987 SP - 39 EP - 45 IS - 1 UR - http://geodesic.mathdoc.fr/item/UZERU_1987_1_a6/ LA - ru ID - UZERU_1987_1_a6 ER -
M. S. Gabrielyan; S. G. Shahinyan. On the construction of Lyapunov's function. Proceedings of the Yerevan State University. Physical and mathematical sciences, no. 1 (1987), pp. 39-45. http://geodesic.mathdoc.fr/item/UZERU_1987_1_a6/
[1] S. G. Shaginyan, “Ob odnoi zadache teorii ustoichivosti”, Uchenye zapiski EGU, 1986, no. 2 | MR | Zbl
[2] F. R. Gantmakher, Teoriya matrits, Nauka, Moskva, 1967
[3] A. M. Lyapunov, Obschaya zadacha ob ustoichivosti dvizheniya, Moskva, Gostekhizdat, 1950, 472 pp. | MR
[4] E. A. Barbashin, N. N. Krasovskii, “O suschestvovanii funktsii Lyapunova v sluchae asimptoticheskoi ustoichivosti v tselom”, Prikl. mat. i mekhanika, 18:3 (1954), 345–350 | Zbl